# SDR RAIA2019022600001

- Difficulty date: February 20, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 41,962 hours, 25,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Eroded
- Location: Frames 24-29
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SILL IS ERODED BETWEEN FRAMES 24-29. REMOVED AND REPLACED R/H FLOOR SILL BETWEEN FRAMES 24-29
